MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 HF-T QP; CRT-P

BIOTRONIK SE & CO. KG EDORA 8 HF-T QP; CRT-P
Model Number 407137
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hmsc reported eri detected on (b)(6) 2026.Battery reported as 35 percent on (b)(6) 2026.Nurse also reported battery was 2 years remaining during office follow-up in (b)(6) 2025.No current reported procedures.Device currently remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
28-jan-2026 device explanted.The device was not returned for analysis.The analysis is therefore based on the returned device data, as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The returned device data were analyzed thoroughly.The eri battery status was properly activated on january 16th, 2026 at 15:48 h.The data documents that the device was programmed with high output in the lv channel 6.5 v at 1.0 ms.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the available device data showed no indication of a device malfunction.In particular, the eri battery status was anticipated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the returned device data, as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The returned device data were analyzed thoroughly.The eri battery status was properly activated on january 16th, 2026 at 15:48 h.The data documents that the device was programmed with high output in the lv channel 6.5 v at 1.0 ms.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the available device data showed no indication of a device malfunction.In particular, the eri battery status was anticipated.
 
Additional Manufacturer Narrative
(b)(6) 2026 device explanted.The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were reviewed and all production steps were performed accordingly.The final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker interrogation revealed the eri battery status since january 16, 2026.The data show that a high pacing output of 6.5 v at 1.0 ms was programmed for the left ventricle.This represents a high current program, which results in a faster battery discharge.The pacemaker was implanted for approximately 46 months.The amount of charge taken from the battery was verified.The battery condition was found to be normal and as expected.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.In summary, the pacemaker was fully functional.The analysis did not reveal any sign of a material or manufacturing problem.In particular, the eri battery status was anticipated.

Brand Name
EDORA 8 HF-T QP
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24115401
Report Number1028232-2026-00315
Device Sequence Number5941212
Product Code NKE
UDI-Device Identifier04035479147563
UDI-Public(01)04035479147563(17)230531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number407137
Device Catalogue Number407137
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/22/2026
01/28/2026
03/25/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/22/2026
01/29/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale